| Model Number |
LNQ11 |
| Medical Device Problem Code |
Communication or Transmission Problem (2896)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/18/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the remote monitor was not detecting the implantable cardiac monitor during transmission attempts, with no tele metry established.The progress bar did not fill during transmission, and the monitor was disconnected on network.After attempting to send a transmission, there was no green bar or indication of transmission process on the screen.The patient received a new reader, allowed it to charge, and attempted to send a transmission, but the reader was still not detected.Troubleshooting steps included adjusting the reader position, power cycling the monitor, using a dry washcloth, removing electromagnetic interference, and verifying battery status.The patient confirmed the presence of electronics nearby before transmission and removed them, but the issue persisted.The patient was referred to the clinic for further evaluation and was instructed to make an appointment, bring the monitor, and possibly have the device interrogated in office.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
B3: date is approximate.Month and year are confirmed valid.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.